# SDR DALA2021012900565

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 19,167 hours, 7,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN MCI, A SKIN REPAIR WAS INSTALLED AT STA 500B AND 500C ABOVE STRINGER 20L, PER ERA 00-589642.
